# SDR REXA2015100900952

- Difficulty date: October 9, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS COMPARTMENT FLOORBOARD ATTACHMENT ANGLE AT FS 280 AFT, IS CORRODED BETWEEN STRINGER 25L - 25R.  R & R FLOORBOARD SUPPORT ANGLE, PN CC670-34256-3 IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01, REFERENCE MWC CO 15163115 JOB 81516311 OP 69 FOR DETAILED OF WORK PERFORMED.
